MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Catalog Number 826828
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
1 of 3 reports.Other mfg report numbers: 3013886523-2024-00065 3013886523-2024-00066.A facility reported a patient was hospitalized due to traumatic brain injury for approximately one to an half weeks, decompressed bilaterally.Intracranial pressure measurements with intraparenchymal sensor and direct link were unreliable values (too high/too low).Therefore, the system was replaced with intraventricular sensor but the problem remained.The first sensor was implanted on (b)(6) 2024; explanted on (b)(6) 2024.Second sensor implanted on (b)(6) 2024; explanted (b)(6) 2024.Medical staff continued with not invasive monitoring (tcd diastolic flow velocity and optic nerve sheat).
 
Additional Manufacturer Narrative
The directlink module was returned for evaluation: dhr - lot cvjbn3, conformed to the specifications when released to stock failure analysis - the module was cleaned with isopropyl alcohol 70% and visually inspected: no defect was noted.The module was inspected: no defect was noted.Root cause - no exact root cause could be determined as the technician could not confirm any problem with the device at the time of investigation.
 
Event or Problem Description
N/a.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18838246
Report Number3013886523-2024-00064
Device Sequence Number7415596
Product Code GWM
UDI-Device Identifier10886704078661
UDI-Public(01)10886704078661(10)CVJBN3
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown